Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extension of invariant linear functionals: a sequel to Fan's paper


Author: Anthony Toming Lau
Journal: Proc. Amer. Math. Soc. 63 (1977), 259-262
MSC: Primary 43A07; Secondary 22A20
MathSciNet review: 0463807
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the relationship between certain invariant extension properties for linear functional of K. Fan when a semigroup S acts on a locally convex topological vector space and the existence of a left-invariant mean on the space of almost periodic and weakly almost periodic functions on S.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A07, 22A20

Retrieve articles in all journals with MSC: 43A07, 22A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0463807-8
Keywords: Semigroups, groups, invariant mean, almost periodic functions, extension of invariant functionals
Article copyright: © Copyright 1977 American Mathematical Society